On the Itô-Wentzell formula for distribution-valued processes and related topics

N. V. Krylov

Research output: Contribution to journalArticlepeer-review

39 Scopus citations

Abstract

We prove the Itô-Wentzell formula for processes with values in the space of generalized functions by using the stochastic Fubini theorem and the Itô-Wentzell formula for real-valued processes, appropriate versions of which are also proved.

Original languageEnglish (US)
Pages (from-to)295-319
Number of pages25
JournalProbability Theory and Related Fields
Volume150
Issue number1-2
DOIs
StatePublished - Jun 2011

Bibliographical note

Funding Information:
The work was partially supported by NSF grant DMS-0653121.

Keywords

  • Itô-Wentzell formula
  • Stochastic Fubini theorem

Fingerprint

Dive into the research topics of 'On the Itô-Wentzell formula for distribution-valued processes and related topics'. Together they form a unique fingerprint.

Cite this